Fibonacci Quarterly
Journal Home | Editorial Board | List of Issues
How to Subscribe | General Index | Fibonacci Association

Volume 17 Number 2 April 1979

CONTENTS

Cover Page

James E. Joseph
Maximum Cardinalities for Topologies on Finite Sets
97
     Full text

Christine & Robert Giuli
A Primer on Stern's Diatomic Sequence
103
     Full text

Louis Comtet
A Multinomial Generalization of a Binomial Identity
108
     Full text

Lawrence Somer
Which Second-Order Linear Integral Recurrences Have Almost All Primes as Divisors?
111
     Full text

William I. McLaughlin
Note on a Tetranacci Alternative to Bode's Law
116
     Full text

V. E. Hoggatt, Jr. & Marjorie Bicknell-Johnson
Reflections Across Two and Three Glass Plates
118
     Full text

A. Eswarathasan
On Pseudo-Fibonacci Numbers of the Form 2S2, Where S is an Integer
142
     Full text

Gerald E. Bergum & Verner E. Hoggatt, Jr.
Infinite Series with Fibonacci and Lucas Polynomials
147
     Full text

Edward M. Reingold
A Note on 3-2 Trees
151
     Full text

J. C. Ahuja & E. A. Enneking
Concavity Property and A Recurrence Relation for Associated Lah Numbers
158
     Full text

J. C. de Almeida Azevedo
Fibonacci Numbers
162
     Full text

Norman Woo
A Note on Basic M-Tuples
165
     Full text

David W. Ballew & Ronald C. Weger
Pythagorean Triples and Triangular Numbers
168
     Full text

Haig E. Bohigian
Extensions of the W. Mnich Problem
172
     Full text

Harvey Cohn
Growth Types of Fibonacci and Markoff
178
     Full text

Edited by A. P. Hillman
Elementary Problems and Solutions
184
     Full text

Errata 188
     Full text

Edited by Raymond E. Whitney
Advanced Problems and Solutions
189
     Full text